# SDR YENA2020120900582

- Difficulty date: November 29, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 37,007 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002211
- Part serial: 001164
- Condition: Failed
- Location: Emergency Lights
- Part time: 32,370 hours, 20,998 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE EMERGENCY LIGHT BATTERY AFT RT, REF AEROMAN N/R 2020-360931.  REMOVED AND REPLACED ELPU, IAW E190-AMM 33-50-01-400-801-A.  OPERATIONS CHECK GOOD, IAW E190 AMM 33-50-01-710-801-A.
